Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes slurred speech inspite of being on paxil?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2406 Questions
Question
I seem to get slightly slurred speech after just 1 beer. I am not intoxicated at all, but my saliva seems to get thicker, which causes the slurred speech. I am also on 10mg Paxil. My wife is concerned because there is a history of Kidney problems in my family, but never had a problem with me. What could this be?
Posted Sun, 3 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Chintan Solanki 32 minutes later
Brief Answer:
May be side effect of paxil.Go to doctor

Detailed Answer:
Hello XXXXXX,
This is Dr.Chintan solanki here.
Thanks for using healthcaremagic.
Your slurring speech might be due to paxil.Normally this type of extrapyramidal symptom is side effect of antipsychotic medicines, but paroxetine can cause.
However as it occurred after bear there might be some drug interaction.
It can be treatet with benzhexol(trihexyphenydyl) or injection promethazine.
So please visit doctor ,late him evaluate and physically examine you. Neurological examination should be done thouroghly. And then treatment should be given.
I hope I have answered your query, if still any confusion late me know.
Thanks & Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor